Please use this identifier to cite or link to this item: http://hdl.handle.net/2445/104406
Title: Cooperative assignment games with the inverse Monge property
Author: Martínez de Albéniz, F. Javier
Rafels, Carles
Keywords: Funcions de variables reals
Assignació de recursos
Matemàtica financera
Teoria de jocs
Functions of real variables
Resource allocation
Business mathematics
Game theory
Issue Date: Jan-2014
Publisher: Elsevier B.V.
Abstract: We study inverse-Monge assignment games, namely cooperative assignment games in which the assignment matrix satisfies the inverse-Monge property. For square inverse-Monge assignment games, we describe their cores and we obtain a closed formula for the buyers-optimal and the sellers-optimal core allocations. We also apply the above results to solve the non-square case.
Note: Versió postprint del document publicat a: https://doi.org/10.1016/j.dam.2013.08.027
It is part of: Discrete Applied Mathematics, 2014, vol. 162, p. 42-50
Related resource: https://doi.org/10.1016/j.dam.2013.08.027
URI: http://hdl.handle.net/2445/104406
ISSN: 0166-218X
Appears in Collections:Articles publicats en revistes (Matemàtica Econòmica, Financera i Actuarial)

Files in This Item:
File Description SizeFormat 
628232.pdf290.16 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.